MathSciNet Relay Station
MathSciNet bibliographic data
MR2928711 05C90 (05C12 05C40 92E10)
Chen, Jin-song; Guo, Xiao-feng The atom-bond connectivity index of chemical bicyclic graphs. Appl. Math. J. Chinese Univ. Ser. B 27 (2012), no. 2, 243–252.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement